# SDR UPS01235908

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STRUCTURE ABOVE NR 2 ENGINE, WEB CRACKED AT BS 1388 APPROX RT SIDE.  NEW WEB INSTALLED IAW SRM 51-30-02 & BOEING DRAWING 65-17555.
